# SDR WX0A071905

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT OTBD FLASHLIGHT INOPERATIVE.  R & R FWD FLIGHT ATTENDANT JUMP SEAT OTB FLASHLIGHT BATTERY IAW MM 25-65-00.  OPERATIONS CHECKED GOOD.
